# SDR UALA2013072305174

- Difficulty date: July 20, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 48,009 hours, 11,705 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA20A10011
- Part serial: 415
- Condition: Inoperative
- Location: Rt Defuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DEFUEL VALVE INOPERATIVE.  REPLACED VALVE, CHECKED GOOD.
